Efferalgan 500mg 16 Effervescent Tablets
Efferalgan 500 mg*16 effervescent tablets
Category: Medicine
Always read the leaflet before taking this and other medicines. If you are unsure how to take this type of medicine and, therefore, how to take it, consult a doctor or pharmacist.
1. What is Efferalgan 500 mg, and what is it used for?
Efferalgan effervescent tablets 500mg is a medicine product that contains paracetamol
It is intended for the symptomatic treatment of mild to moderate pain and febrile conditions such as headaches, flu-like disorders, toothache, muscle pain, and menstrual pain.
The drug has analgesic and antipyretic action, thus reducing fever by blocking endogenous pyrogens in the temperature control centre in the hypothalamus.
The product is appropriate for adults and children weighing over 13 kg (over 2 years of age).
Please always read the package leaflet before use!
2. What does Efferalgan 500 mg contain, and how do you take it?
The active ingredient in Efferalgan is paracetamol. There is 500 mg paracetamol in each effervescent tablet.
Dosage should be strictly observed in children to avoid risky side effects. It is essential to consider the weight of your child. If you do not know how much he or she weighs, check.
If your child takes other medicines, check if they contain paracetamol to avoid the risk of overdose.
If you are unsure how to give the medicine to your child or you are unsure if he can take it, consult your doctor.
The recommended dosage is as follows:
- For children weighing 13 to 20 kg (aged about 2 to 7 years of age): the dose is half a tablet per dose, if necessary repeated after 6 hours, without exceeding the maximum daily dose of 2 tablets (distributed in four doses of half a tablet).
- For children weighing 21 to 25 kg (aged about 6 to 10 years of age): the dose is half a tablet per dose, if necessary repeated after 4 hours, without exceeding the maximum daily dose of 3 tablets (distributed in six doses of half a tablet).
- For children weighing 26 to 40 kg (aged about 8 to 13 years of age): the dose is one tablet per dose, repeated if necessary after 6 hours, without exceeding the maximum daily dose of 4 tablets.
- For children weighing 41 to 50 kg (aged about 12 to 15 years of age): the dose is one tablet per dose, if necessary, repeated after 4 hours, without exceeding the maximum daily dose of 6 tablets.
- For adults and children weighing more than 50 kg (15 years of age and older): the usual dose is one to two 500 mg tablets per dose (depending on the intensity of the pain), if necessary, repeated after at least 4 hours.
In children, a regular interval of 6 hours is required, but not less than 4 hours between doses, both during the day and at night.
Adults should have an interval of at least 4 hours between doses.
3. Warnings and essential information about Efferalgan 500 mg
Efferalgan should not be used if you are allergic to paracetamol or have severe liver or kidney disease.
If the pain lasts more than five days, or the fever lasts more than three days, and if the drug is not effective enough or any other symptoms develop, do not continue treatment before consulting your doctor.
Do not take it with other medicines that contain paracetamol.
This medicine contains 412.4 mg of sodium per tablet, which should be taken into consideration by patients on a strict sodium-free diet.
Under normal conditions of use, paracetamol can be used during pregnancy and lactation.
Always consult a doctor before taking medication during pregnancy or breastfeeding.
This medicine is not recommended for patients with fructose intolerance.
In the case of severe renal failure, the intake dose should be changed, following a specific schedule depending on creatinine clearance.
If you suffer from liver failure, the intake dose should be reduced, and the intervals should be changed.
If you are suffering from kidney or liver failure, contact your doctor to prescribe an individual Efferalgan intake scheme according to your health condition and your body's needs.
4. Where can you buy Efferalgan 500 mg?
At the Care From Nature online shop, you will find Efferalgan 500 mg in a pack of 16 effervescent tablets. The product is intended for oral administration. Please consult your doctor before use, mainly if it is intended for a child.
Ordering from carefromnature.co.uk, you can benefit from the following:
- Quick order in a few easy steps;
- Worldwide delivery with DHL;
- 1-2 business days for the European Union for £15.99.
For delivery terms to the rest of the world, you can contact us as follows:
- By phone +359884002215;
- Via our Contact form